MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD42MM+0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD42MM+0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130761042
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a reverse shoulder arthroplasty on the right shoulder, while the surgeon was implanting the first size 42 standard glenosphere, the head could not be seated.When the device was pulled out after use, it was observed that the threads were stripped/damaged.The user did this 2 more times with another size 42 standard, and then with a 42 eccentric.The surgery time was extended by another hour and a half due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9, d10 concomitant.Corrected: d4 primary udi number.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that the iao 3-delta xtend glenospheres.They were doing a reverse shoulder arthroplasty.While dr.Was implanting his first sz 42 standard glenosphere, he could not seat the head.When he pulled it out after use, he realized the threads were stripped/damaged.He did this 2 more times with another sz.42 standard, and then with a 42 eccentric.This extended his surgery time by another hour and a half.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the xtndgleno eccd42mm+0mm shrtpst was found cross-threaded from the distal portion of the screw.A search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot combination.The observed damaged condition suggests that the glenosphere was not properly aligned with the metaglene and excessive or off-axis forces were applied.This would contribute to the difficulty/inability to mate the glenosphere with the mating component following multiple insertion attempts.As per delta xtend¿ reverse shoulder system surgical technique "proper alignment between the glenosphere and metaglene is absolutely essential to avoid cross threading between the components.Proper alignment leads to smooth thread engagement and easy screwing.If the glenosphere seems difficult to thread onto the metaglene, do not force engagement but re-align the components".The mating metaglene component was not returned, therefore, a functional test was not able to be performed.However, due to the visual damage observed, the assembly issues can be confirmed.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the xtndgleno eccd42mm+0mm shrtpst would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot combination.Corrected: h3.

Brand Name
XTNDGLENO ECCD42MM+0MM SHRTPST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24377786
Report Number1818910-2026-03212
Device Sequence Number4941595
Product Code PHX
UDI-Device Identifier10603295502609
UDI-Public(01)10603295502609(17)261130(10)D21122549
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130761042
Device Lot NumberD21122549
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/18/2026
04/09/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/19/2026
04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XTNDGLENO D42MM +0MM SHRTPST.; XTNDGLENO D42MM +0MM SHRTPST.
Patient Age77 YR
Patient SexMale